# SDR AU510001894

- Difficulty date: October 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL ON FLIGHT DECK.  SMELL TRACED TO FAULTY P5-9 PANEL.  AIRCRAFT IS FOREIGN REGISTERED.
